# SDR TRAX200701302

- Difficulty date: September 4, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 23,211 hours, 19,817 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - "OPEN" AND "EXIT" PLACARDS ON PAX DOOR ARE DAMAGED.  REMOVED UNSERVICEABLE "OPEN" AND "EXIT" PLACARDS FROM PAX DOOR AND INSTALLED SERVICEABLE P/N'S S1574-18 (EXIT) AND P/N S1574-14 (OPEN), IAW CRJ 200 AMM 11-30-00.  SUPPLEMENTAL - SDR CLOSED 09/12/07.
